# SDR CA090507011

- Difficulty date: April 28, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 1,177 hours
- Engine: Cont IO550N
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 6576682234
- Condition: Failed
- Location: Nr 2 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REMOVING NR2 CYLINDER INJECTOR NOZZLE FOR 300 HR CLEANING, THE PART IN QUESTION WAS FOUND TO SHEAR AT THE CYLINDER UPON REMOVAL ATTEMPT. THIS IS THE SECOND SUCH FAILURE OF THIS TYPE ON THIS ENGINE IN RECENT MONTHS. DUE TO SUSPICION OF OTHER NOZZLES FAILING, ALL 6 NOZZLES WERE REPLACED WITH NEW AT THIS TIME.
